# SDR JJBA20210406032

- Difficulty date: April 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Condition: Loose
- Location: Frm 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH RF2 FR 77 X3 RIVETS LOOSE BTW STR 10L-4L. CRACKS (3) REPAIRED.
